Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Existence of Kirillov-Reshetikhin crystals for nonexceptional types


Authors: Masato Okado and Anne Schilling
Journal: Represent. Theory 12 (2008), 186-207
MSC (2000): Primary 17B37, 81R50; Secondary 05E15, 81R10
DOI: https://doi.org/10.1090/S1088-4165-08-00329-4
Published electronically: April 14, 2008
Erratum: Represent. Theory 12 (2008), 499--500
MathSciNet review: 2403558
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the methods of Kang et al. and recent results on the characters of Kirillov-Reshetikhin modules by Nakajima and Hernandez, the existence of Kirillov-Reshetikhin crystals $ B^{r,s}$ is established for all nonexceptional affine types. We also prove that the crystals $ B^{r,s}$ of type $ B_n^{(1)}$, $ D_n^{(1)}$, and $ A_{2n-1}^{(2)}$ are isomorphic to recently constructed combinatorial crystals for $ r$ not a spin node.


References [Enhancements On Off] (What's this?)

  • 1. J. Beck and H. Nakajima, Crystal bases and two-sided cells of quantum affine algebras, Duke Math. J. 123 (2004), no. 2, 335-402. MR 2066942 (2005e:17020)
  • 2. G. Benkart, I. Frenkel, S-J. Kang, and H. Lee, Level 1 perfect crystals and path realizations of basic representations at $ q=0$, Int. Math. Res. Not. 2006, Art. ID 10312, 28 pp. MR 2272099 (2007i:17030)
  • 3. V. Chari, On the fermionic formula and the Kirillov-Reshetikhin conjecture, Internat. Math. Res. Notices 12 (2001) 629-654. MR 1836791 (2002i:17019)
  • 4. V. Chari and A. Pressley, Quantum affine algebras and their representations, in Representations of groups, CMS Conf. Proc. 16, Amer. Math. Soc., Providence, RI (1995) 59-78. MR 1357195 (96j:17009)
  • 5. V. Chari, A. Pressley, Twisted quantum affine algebras, Comm. Math. Phys. 196 (1998) 461-476 MR 1645027 (99f:16041)
  • 6. P. Di Francesco, R. Kedem, Proof of the combinatorial Kirillov-Reshetikhin conjecture, preprint arXiv:0710.4415.
  • 7. G. Hatayama, A. Kuniba, M. Okado, T. Takagi, and Z. Tsuboi, Paths, crystals and fermionic formulae, MathPhys Odyssey 2001, 205-272, Prog. Math. Phys. 23, Birkhäuser Boston, Boston, MA, 2002. MR 1903978 (2003e:17020)
  • 8. G. Hatayama, A. Kuniba, M. Okado, T. Takagi, and Y. Yamada, Remarks on fermionic formula, Contemporary Math. 248 (1999) 243-291. MR 1745263 (2001m:81129)
  • 9. D. Hernandez, The Kirillov-Reshetikhin conjecture and solution of $ T$-systems, J. Reine Angew. Math. 596 (2006) 63-87. MR 2254805 (2007j:17020)
  • 10. D. Hernandez, Kirillov-Reshetikhin conjecture: The general case, preprint arXiv:0704.2838.
  • 11. J. Hong and S.-J. Kang, Introduction to Quantum Groups and Crystal Bases, Graduate Studies in Mathematics, Volume 42, American Mathematical Society, 2002. MR 1881971 (2002m:17012)
  • 12. V. G. Kac, Infinite Dimensional Lie Algebras, 3rd ed., Cambridge Univ. Press, Cambridge, UK, 1990. MR 1104219 (92k:17038)
  • 13. S-J. Kang, M. Kashiwara, K. C. Misra, T. Miwa, T. Nakashima and A. Nakayashiki, Affine crystals and vertex models, Int. J. Mod. Phys. A 7 (suppl. 1A) (1992), 449-484. MR 1187560 (94a:17008)
  • 14. S-J. Kang, M. Kashiwara, K. C. Misra, T. Miwa, T. Nakashima and A. Nakayashiki, Perfect crystals of quantum affine Lie algebras, Duke Math. J. 68 (1992) 499-607. MR 1194953 (94j:17013)
  • 15. M. Kashiwara, On crystal bases of the $ q$-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), 465-516. MR 1115118 (93b:17045)
  • 16. M. Kashiwara, Crystal bases of modified quantized enveloping algebra, Duke Math. J. 73 (1994), 383-413. MR 1262212 (95c:17024)
  • 17. M. Kashiwara, On level zero representations of quantized affine algebras, Duke Math. J. 112 (2002) 117-175. MR 1890649 (2002m:17013)
  • 18. M. Kashiwara and T. Nakashima, Crystal graphs for representations of the $ q$-analogue of classical Lie algebras, J. Alg. 165 (1994) 295-345. MR 1273277 (95c:17025)
  • 19. Y. Koga, Level one perfect crystals for $ B^{(1)}_n,C^{(1)}_n$, and $ D^{(1)}_n$, J. Algebra 217 (1999), no. 1, 312-334. MR 1700489 (2000h:17011)
  • 20. A. Kuniba and T. Nakanishi, The Bethe equation at $ q=0$, the Möbius inversion formula, and weight multiplicities II. The $ X_n$ case, J. Algebra 251 (2002) 577-618. MR 1917385 (2003m:17013)
  • 21. A. Kuniba, T. Nakanishi and Z. Tsuboi, The canonical solutions of the $ Q$-systems and the Kirillov-Reshetikhin conjecture, Commun. Math. Phys. 227 (2002) 155-190. MR 1903843 (2003e:81085)
  • 22. G. Lusztig, Introduction to quantum groups, Progress in Math. 110, Birkhäuser, 1993. MR 1227098 (94m:17016)
  • 23. H. Nakajima, Extremal weight modules of quantum affine algebras, Representation theory of algebraic groups and quantum groups, 343-369, Adv. Stud. Pure Math., 40, Math. Soc. Japan, Tokyo, 2004. MR 2074599 (2005g:17036)
  • 24. H. Nakajima, $ t$-analogues of $ q$-characters of Kirillov-Reshetikhin modules of quantum affine algebras, Represent. Theory 7 (2003) 259-274. MR 1993360 (2004e:17013)
  • 25. H. Nakajima, $ t$-analogues of $ q$-characters of quantum affine algebras of type $ E_6,E_7,E_8$, preprint arXiv:math.QA/0606637.
  • 26. S. Naito and D. Sagaki, Construction of perfect crystals conjecturally corresponding to Kirillov-Reshetikhin modules over twisted quantum affine algebras, Comm. Math. Phys. 263 (2006), no. 3, 749-787. MR 2211823 (2007a:17023)
  • 27. M. Okado, Existence of Crystal Bases for Kirillov-Reshetikhin Modules of Type $ D$, Publ. RIMS 43 (2007), 977-1004.
  • 28. M. Okado, A. Schilling, and M. Shimozono, Virtual crystals and fermionic formulas of type $ D_{n+1}^{(2)}$, $ A_{2n}^{(2)}$, and $ C_n^{(1)}$, Representation Theory 7 (2003) 101-163. MR 1973369 (2004f:17023)
  • 29. M. Okado, A. Schilling, and M. Shimozono, Virtual crystals and Kleber's algorithm, Commun. Math. Phys. 238 (2003) 187-209. MR 1989674 (2004c:17034)
  • 30. A. Schilling, The combinatorial structure of Kirillov-Reshetikhin crystals of type $ D_n^{(1)}$, $ B_n^{(1)}$, $ A_{2n-1}^{(2)}$, J. Algebra, 319 (2008), 2938-2962.
  • 31. M. Shimozono, Affine type A crystal structure on tensor products of rectangles, Demazure characters, and nilpotent varieties, J. Algebraic Combin. 15 (2002), no. 2, 151-187. MR 1887233 (2002m:17005)
  • 32. P. Sternberg, Applications of crystal bases to current problems in representation theory, Ph.D. thesis, UC Davis 2006 (available at arXiv:math.QA/0610704).
  • 33. M. Varagnolo and E. Vasserot, Canonical bases and quiver varieties, Represent. Theory 7 (2003), 227-258. MR 1990661 (2004i:17012)
  • 34. S. Yamane, Perfect crystals of $ U_q(G^{(1)}_2)$, J. Algebra 210 (1998), no. 2, 440-486. MR 1662347 (2000f:17024)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 81R50, 05E15, 81R10

Retrieve articles in all journals with MSC (2000): 17B37, 81R50, 05E15, 81R10


Additional Information

Masato Okado
Affiliation: Department of Mathematical Science, Graduate School of Engineering Science, Osaka University, Toyonaka, Osaka 560-8531, Japan
Email: okado@sigmath.es.osaka-u.ac.jp

Anne Schilling
Affiliation: Department of Mathematics, University of California, One Shields Avenue, Davis, California 95616-8633
Email: anne@math.ucdavis.edu

DOI: https://doi.org/10.1090/S1088-4165-08-00329-4
Received by editor(s): August 8, 2007
Received by editor(s) in revised form: February 26, 2008
Published electronically: April 14, 2008
Dedicated: Dedicated to Professor Masaki Kashiwara on his sixtieth birthday
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society